Publications & Works

Published journal articles indexed by SCI, SSCI, and AHCI

On Concatenations of Fibonacci and Lucas Numbers

BULLETIN OF THE IRANIAN MATHEMATICAL SOCIETY, 2022 (Peer-Reviewed Journal) identifier identifier

On the exponential Diophantine equation m(x) + (m+1)(y) = (1+m plus m(2))(z)

ANALELE STIINTIFICE ALE UNIVERSITATII OVIDIUS CONSTANTA-SERIA MATEMATICA, vol.29, no.3, pp.23-32, 2021 (Peer-Reviewed Journal) Creative Commons License identifier identifier

On the Diophantine equation x(2)+3(a)41(b) = y(n)

PERIODICA MATHEMATICA HUNGARICA, vol.81, no.2, pp.284-291, 2020 (Journal Indexed in SCI) identifier identifier

On the Exponential Diophantine Equation (m(2) + m+1)(x) + m(y) = (m+1)(z)

MEDITERRANEAN JOURNAL OF MATHEMATICS, vol.17, no.6, 2020 (Journal Indexed in SCI) identifier identifier

On the exponential Diophantine equation (18m(2 )+1)(x) + (7m(2)-1)(y) = (5m)(z)

TURKISH JOURNAL OF MATHEMATICS, vol.42, no.4, pp.1990-1999, 2018 (Journal Indexed in SCI) Creative Commons License identifier identifier

Half-factorial domains and quadratic orders

INTERNATIONAL JOURNAL OF NUMBER THEORY, vol.12, no.2, pp.465-472, 2016 (Journal Indexed in SCI) identifier identifier

ON FINITE FACTORIZATION RINGS

COMMUNICATIONS IN ALGEBRA, vol.40, no.11, pp.4089-4099, 2012 (Journal Indexed in SCI) identifier identifier

Articles Published in Other Journals

Mersenne numbers which are products of two Pell numbers

BOLETIN DE LA SOCIEDAD MATEMATICA MEXICANA, vol.28, no.2, 2022 (Journal Indexed in ESCI) Creative Commons License identifier identifier

A note on construction of irreducible polynomials over finite fields with characteristic 2

international journal of pure and applied mathematics, vol.115, pp.529-532, 2017 (Refereed Journals of Other Institutions)

On unique factorization modules

International Journal of Pure and Applied Mathematics, vol.108, no.1, pp.23-28, 2016 (Refereed Journals of Other Institutions) Creative Commons License identifier

The Half-Factorial Property in the Ring A+XI[X] where A Is a UFR

International Journal of Mathematics, Game Theory and Algebra, vol.15, no.2, pp.133-138, 2006 (Refereed Journals of Other Institutions)

Factorization Properties in Polynomial Extension of UFR’s

Journal of Engineering and Natural Sciences - Mühendislik ve Fen Bilimleri Dergisi, vol.23, no.2, pp.95-100, 2005 (National Refreed University Journal)

Refereed Congress / Symposium Publications in Proceedings

Solutions of Some Generalized Pell Equations with Recurrence Relations

2nd International Conference on Mathematical Advances and Applications, İstanbul, Turkey, 3 - 05 May 2019, pp.78

Solutions of Some Generalized Ramanujan-Nagell Equations

INTERNATIONAL CONFERENCE ON APPLIED ANALYSIS AND MATHEMATICAL MODELING, İstanbul, Turkey, 10 - 13 March 2019, pp.1

Experiments with Terai’s Conjecture

2. International Conference of Mathematical Sciences, İstanbul, Turkey, 31 July 2018, pp.32

Diophantine Equations Involving Odd Prime Powers

International Conference on Mathematical Advances and Applications, İstanbul, Turkey, 11 May 2018, pp.118

On The Positive Integer Solutions Of Some Exponential Diophantine Equations

nternational Conference on Mathematics and Engineering, ICOME2017, 10 - 12 May 2017

A Note on iterative construction of irreducible polynomials over finite fields with characteristic 2

International Congress on Fundamental and Applied Sciences 2016 (ICFAS2016), İstanbul, Turkey, 22 August 2016, pp.117

Properties of U-decomposition in modules

International Congress on Fundamental and Applied Sciences 2016 (ICFAS2016), İstanbul, Turkey, 22 August 2016, pp.116

A Note On Construction of Irreducible Polynomials Over Finite Fields with Characteristic 2

2nd International Conference on Engineering and Natural Sciences (ICENS 2016), Saray Bosna, Bosnia And Herzegovina, 24 May 2016, pp.713

Factorization In Modules

2nd International Conference on Engineering and Natural Sciences (ICENS 2016), Saray Bosna, Bosnia And Herzegovina, 24 May 2016, pp.340

THE COMPARISON OF TWO FINNISH AND TURKISH HIGHSCHOOL MATHEMATICS TEXBOOKS

INTERNATIONAL SYMPOSIUM ON CHANGES AND NEW TRENDS IN EDUCATION, Konya, Turkey, 22 November 2013, pp.240-241

Halkalarda Bazı Çarpanlara Ayırma Özellikleri

XVII. Ulusal Matematik Sempozyumu, Bolu, 01 August 2004

Books & Book Chapters